# SDR AWXA200201198

- Difficulty date: December 13, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N150AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23218
- Aircraft time: 54,702 hours, 42,723 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - DURING INSPECTION MAINTENANCE FOUND THE FORWARD GALLEY EMERGENCY FLASHLIGHT HAD A WEAK BATTERY. REMOVED AND REPLACED THE FORWARD GALLEY EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
